# SDR AALA202510317479

- Difficulty date: October 28, 2025
- Submitted: October 31, 2025
- Operation: Air carrier
- Aircraft: N768US
- Make and model: Airbus A319-112
- Aircraft serial: 1389
- Aircraft time: 63,837 hours, 40,536 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Warning Light
- Condition: False Activation
- Location: Apu Fire Bottle
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT CREW REPORTED THAT THE APU DISCHARGE SWITCH LIGHT WAS ON IN FLIGHT. NO RELATED ECAM MESSAGES WERE NOTED. MAINTENANCE PERFORMED OPERATIONAL TEST OF THE APU FIRE EXTINGUISHING LOOP/SQUIB PER AMM 26-22-00 AND NO ISSUES WERE NOTED. MAINTENANCE REPORTED THAT THERE WAS NO DISCHARGE LIGHT ILLUMINATED PRIOR OR AFTER OPERATIONAL TEST.
